Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am having some problems with my periods, should I see my GP ?

I was wondering if you could help. i'm having some problems with my periods. i'm on the pill, have been for about 2 yrs. i normally start my periods on the 2nd day of the white pill, but these last 2 times have started a little later and haven't lasted up to the normal amount of time eg 5/7 days. should i see my GP ? is this something to be concerned about?
Asked On : Fri, 8 Jan 2010
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

Hi.. Alteration in the course of oral pills can result in menstrual cycle disturbances. you can consult your GP if these symptoms remain even after reverting back to your usual routine of medication...

Answered: Sat, 9 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor